# SDR SWAA2025022692783

- Difficulty date: February 3, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Out Of Balance
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR LT PN 183A0103-21 SN 005265 FOUND BALANCE WEIGHT PN 183A0210-14 1EA ON BAY 2 PN 183A0210-14 1EA ON BAY 3 1EA 183A0210-15 ON BAY 4 2025-81723<[01] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03766.;[02] RII ITEM  ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03766.
